# SDR QXEA200701445

- Difficulty date: September 21, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 18,661 hours, 27,172 cycles
- Engine: Pwa PW123D
- Engine time: 20,349 hours, 29,333 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Part serial: PCEAG0054
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 20,349 hours, 29,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2139 CLIMBING THROUGH ABOUT 14000', RECEIVED A MASTER WARNING NR 2 OIL PRESSURE LIGHT, OIL PRESSURE FLUCTUATING ERRATICALLY ABOVE AND BELOW 55 PSI.  EVENTUALLY WAS STEADILY BELOW 55 PSI.  SHUTDOWN NR 1 AS PER CHECKLIST, INITIALLY LEFT ENGINE IN START FEATHER AS PER CHECKLIST.  THEN DROPPED BELOW 55 PSI AND COMPLETELY SHUTDOWN ENGINE NR 2 SPU AUX POWER CAUTION LIGHT DID NOT ILLUMINATE, EMERGENCY CHECKLIST SAYS IT SHOULD.  REPLACED NR 2 ENGINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
